# SDR DL76L982333

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTS, AN ODOR OF SMOKE ON LANDING IN AFT PART OF AIRCRAFT.  CLEANED ALL OVENS IN AFT GALLEY, RAN OVENS FOR 45 MINUTES, OPERATED BOTH AIR CONDITIONING PACKS FOR 30 MINUTES AND COULD NOT DETECT SMOKE OR BURNT ODOR IN CABIN.
